Armenian Journal of Mathematics

On interior regularity of solutions of a class of almost-hypoelliptic equations

Ghazaryan, Hayk and Margaryan, Vachagan (2010) On interior regularity of solutions of a class of almost-hypoelliptic equations. Armenian Journal of Mathematics, 3 (2). pp. 32-60. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
300Kb

Abstract

In this paper it is proved that all distributional solutions of the non-degenerate, almost hypoelliptic (hypoelliptic by the one of variables) equation $P(D)u = P(D_{1},D_{2})u = 0$ are infinitely differentiable in the certain strip in $E^{2}$ under a priori assumption that they and its certain derivatives are square integrable with a certain exponential weight.

Item Type:Article
Subjects:35-xx Partial differential equations
12-xx Field theory and polynomials
ID Code:254
Deposited By:Professor Anry Nersesyan
Deposited On:17 Jun 2010 12:31
Last Modified:19 Apr 2011 02:24

Repository Staff Only: item control page